17 Year Old Girl Dies of "Ketamine" Heart Attack

Breaking news from Cambodia can be found here. CEO often finds Khmer news and translates it into English for our readers if it is interesting to expats, locals, Cambodians living abroad and anyone who wants to stay informed of the latest local and international news stories about Cambodia and our neighbors in South East Asia. There are many sources for Khmer news articles and they can all be found here in one place. Most of the media comes out of Phnom Penh, Siem Reap or Sihanoukville, but we cover national Cambodian news from all provinces.
Jerry Atrick
Expatriate
Posts: 756
Joined: Sat May 17, 2014 4:19 pm
Reputation: 86
Central African Republic

Re: 17 Year Old Girl Dies of "Ketamine" Heart Attack

Post by Jerry Atrick » Mon Aug 20, 2018 12:25 pm

Ketamine doesn't cause heart attacks.

And the LD50 is a very large amount, I seem to remember it being above six grams.
User avatar
John Bingham
Expatriate
Posts: 4672
Joined: Sun Dec 07, 2014 11:26 pm
Reputation: 1033
Yemen

Re: 17 Year Old Girl Dies of "Ketamine" Heart Attack

Post by John Bingham » Mon Aug 20, 2018 12:30 pm

I thought so too but I looked it up and apparently it can cause heart attacks.
User avatar
fax
Expatriate
Posts: 915
Joined: Tue Apr 03, 2018 9:28 am
Reputation: 300
Korea North

Re: 17 Year Old Girl Dies of "Ketamine" Heart Attack

Post by fax » Mon Aug 20, 2018 12:45 pm

LSD is a psychedelic drug which occasionally causes psychotic behavior in people who have not taken it.
User avatar
Kuroneko
Expatriate
Posts: 3126
Joined: Thu May 15, 2014 11:18 am
Reputation: 436

Re: 17 Year Old Girl Dies of "Ketamine" Heart Attack

Post by Kuroneko » Mon Aug 20, 2018 12:55 pm

John Bingham wrote:
Mon Aug 20, 2018 12:30 pm
I thought so too but I looked it up and apparently it can cause heart attacks.
Ketamine Effects on Heart Function

Ketamine’s ability to interfere with glutamate production naturally disrupts the brain’s electrical activity. Considering how nerve impulses rely on a stable level of electrical activity to function normally, this level of interference hampers the brain’s ability to communicate with the cardiovascular system.

According to the British Journal of Anaesthesia, ketamine’s effects can interfere with heart function in different ways depending on how a person’s system reacts to the drug. http://ketamine.com/ketamine-effects/do ... ac-arrest/

Ketamine overdose can occur in varying doses. Toxicology reports of a group of individuals who died after taking ketamine recreationally (often in combination with other substances) found that doses between 0.1 and 7 mg/l were present in the bloodstream postmortem, the journal Emerging Health Threats https://americanaddictioncenters.org/ke ... e-dangers/

The epidemiology and patterns of acute and chronic toxicity associated with recreational ketamine use Emerg Health Threats J. 2011; 4: 10.3402/ehtj.v4i0.7107.

During ketamine anaesthetic induction, tachycardia and hypertension precede unconsciousness (1) and this effect is also commonly seen with the sub-anaesthetic doses used for recreational ketamine use. The most common reported cardiovascular effect in patients with acute ketamine toxicity is a self-resolving sinus tachycardia with chest pain and palpitations less commonly reported (44, 51). There have also been isolated reports of acute pulmonary oedema following parental ketamine use, although it is difficult to be certain from these reports whether the pulmonary oedema was due to ketamine or some other factor (52–54).https://www.ncbi.nlm.nih.gov/pmc/articles/PMC3168228/
User avatar
IraHayes
Expatriate
Posts: 574
Joined: Sat May 17, 2014 7:38 am
Reputation: 139
Marshall Islands

Re: 17 Year Old Girl Dies of "Ketamine" Heart Attack

Post by IraHayes » Mon Aug 20, 2018 12:58 pm

John Bingham wrote:
Mon Aug 20, 2018 12:24 pm
IraHayes wrote:
Mon Aug 20, 2018 11:07 am
John Bingham wrote:
Mon Aug 20, 2018 10:46 am
Wow, such sympathy and understanding on this thread.
Expressions of sorry, grief and condolences on an anonymous forum for a person you don’t know nor have ever met are at best virtue signaling and at worst pointless.
Just being honest.

And to go back to my original point I think the reflection in the first picture is a dress... pareidolia in effect.
Who said anything about condolences or grief? Talking about boobs and calling her a druggie just show a basic lack of common decency.
Quite sure you were asking for sympathy and understanding for a person who died of a drugs overdose. Of which I have none.
User avatar
John Bingham
Expatriate
Posts: 4672
Joined: Sun Dec 07, 2014 11:26 pm
Reputation: 1033
Yemen

Re: 17 Year Old Girl Dies of "Ketamine" Heart Attack

Post by John Bingham » Mon Aug 20, 2018 1:56 pm

Quite sure I was asking you to show some humanity, of which you obviously have none of.
User avatar
IraHayes
Expatriate
Posts: 574
Joined: Sat May 17, 2014 7:38 am
Reputation: 139
Marshall Islands

Re: 17 Year Old Girl Dies of "Ketamine" Heart Attack

Post by IraHayes » Mon Aug 20, 2018 3:10 pm

John Bingham wrote:
Mon Aug 20, 2018 1:56 pm
Quite sure I was asking you to show some humanity, of which you obviously have none of.
I do... just not for people who die from drug overdoses.
User avatar
Brody
Expatriate
Posts: 715
Joined: Thu Mar 15, 2018 12:07 pm
Reputation: 341
Cambodia

Re: 17 Year Old Girl Dies of "Ketamine" Heart Attack

Post by Brody » Mon Aug 20, 2018 3:12 pm

fax wrote:
Mon Aug 20, 2018 12:45 pm
LSD is a psychedelic drug which occasionally causes psychotic behavior in people who have not taken it.
Image
User avatar
Brody
Expatriate
Posts: 715
Joined: Thu Mar 15, 2018 12:07 pm
Reputation: 341
Cambodia

Re: 17 Year Old Girl Dies of "Ketamine" Heart Attack

Post by Brody » Mon Aug 20, 2018 3:19 pm

IraHayes wrote:
Mon Aug 20, 2018 3:10 pm
John Bingham wrote:
Mon Aug 20, 2018 1:56 pm
Quite sure I was asking you to show some humanity, of which you obviously have none of.
I do... just not for people who die from drug overdoses.
ok, ok... agree to disagree you tossers.

JB - the humanitarian with a heart of gold, who threatens backpacking hipsters with a length of re-bar for saying something he doesn't like.

IH - the cold hearted reptilian who has no fucks to give for overly adventurous pharmaceutical cowgirls.
User avatar
cptrelentless
Expatriate
Posts: 2311
Joined: Wed Jul 01, 2015 11:49 am
Reputation: 280
Location: Sihanoukville
Korea North

Re: 17 Year Old Girl Dies of "Ketamine" Heart Attack

Post by cptrelentless » Mon Aug 20, 2018 3:49 pm

Brody wrote:
Mon Aug 20, 2018 3:12 pm
fax wrote:
Mon Aug 20, 2018 12:45 pm
LSD is a psychedelic drug which occasionally causes psychotic behavior in people who have not taken it.
Image
Chronic masturbation can do that to you, LD50 <> LSD.
Post Reply Previous topicNext topic
  • Similar Topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: Anthony's Weiner, Bing [Bot], Element6, Freightdog, Google [Bot], Hotdigr, IraHayes, Jim Gil, John Bingham, kgbagent, King Keil, Kuroneko, Majestic-12 [Bot], paul2d, sudsy, TOG, yongchi and 393 guests